Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Orbital stability of periodic traveling-wave solutions for the log-KdV equation

Texto completo
Autor(es):
Natali, Fabio ; Pastor, Ademir ; Cristofani, Fabricio
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: Journal of Differential Equations; v. 263, n. 5, p. 2630-2660, SEP 5 2017.
Citações Web of Science: 3
Resumo

In this paper we establish the orbital stability of periodic waves related to the logarithmic Korteweg-de Vries equation. Our motivation is inspired in the recent work {[}3], in which the authors established the well-posedness and the linear stability of Gaussian solitary waves. By using the approach put forward recently in {[}20] to construct a smooth branch of periodic waves as well as to get the spectral properties of the associated linearized operator, we apply the abstract theories in {[}13] and {[}25] to deduce the orbital stability of the periodic traveling waves in the energy space. (C) 2017 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 13/08050-7 - Equações de evolução dispersivas não-lineares e aplicações
Beneficiário:Ademir Pastor Ferreira
Linha de fomento: Auxílio à Pesquisa - Regular